# SDR ZZDA2011287

- Difficulty date: March 9, 2011
- Submitted: March 11, 2011
- Operation: Air carrier
- Aircraft: N603AT
- Make and model: Boeing 717-200
- Aircraft serial: 55127
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR GIRT BAR FITTINGS, CORROSION.  ACCOMPLISHED GIRT BAR FITTINGS REPLACEMENT PER B717 SRM 51-41-01.
